# SDR DXTA200702099

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 7,004 hours, 4,389 cycles
- Engine: Allsn AE3007C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Overpressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HP DUCT OVERPRESS RT AMBER CAS MESSAGE CAME ON AND REMAINED ON.  [SUP 4-19-07]  REMOVED AND REPLACED OVER OVER PRESS SWITCH IAW 760 MM 30-10-00 OPS END LEAK CHECK GOOD.
